# SDR UPS07M51258

- Difficulty date: October 29, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - CORROSION ON SEAT TRACK CROWN & CHANNEL AT STA 999-1079.  CORROSION REMOVED PER SRM 51-21-01 VII R35.  ORG THK: 0.100", MATL REMN: 0.047" (CHANNEL).  FOUND EXCEED LIMIT.  DAMAGED SEAT TRACK SECTIONAL CUT OUT BETWEEN STA 969 - STA 1089 X=-8 & REMOVED PER SRM 51-31-01 VII R35.  HFEC INSP C/O PER DAC NDTSPM R13 06-10-01.001 ON CUT OUT AREA FOUND NO CRACK.  NEW SEAT TRACK & SPLICE FAB, INSTL SRM 51-31-01 VII R35 & SRM 53-70-00 VI FIG 1R35.
